Derivatives of the algebra of smooth functions on a locally compact Abelian group
Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_2_a0,
author = {S. S. Akbarov},
title = {Derivatives of the algebra of smooth functions on a locally compact {Abelian} group},
journal = {Matemati\v{c}eskie zametki},
pages = {3--13},
year = {1991},
volume = {50},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a0/}
}
S. S. Akbarov. Derivatives of the algebra of smooth functions on a locally compact Abelian group. Matematičeskie zametki, Tome 50 (1991) no. 2, pp. 3-13. http://geodesic.mathdoc.fr/item/MZM_1991_50_2_a0/